# SDR PIDA06026

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,321 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EGRESS LIGHTS OUT.  CLEANED SLIGHT CORROSION FROM BULB CONNECTOR.  OPS CHECKS GOOD.
